BibTeX record: journals/mp/Zaremba91

download as .bib file

@article{DBLP:journals/mp/Zaremba91,
  author    = {Leszek S. Zaremba},
  title     = {Perfect graphs and norms},
  journal   = {Math. Program.},
  year      = {1991},
  volume    = {51},
  pages     = {269--272},
  url       = {http://dx.doi.org/10.1007/BF01586938},
  doi       = {10.1007/BF01586938},
  timestamp = {Wed, 01 Oct 2014 18:34:41 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mp/Zaremba91},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}